# SDR HEEA0011826

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Condition: Damaged
- Location: T/R
- Part time: 1,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0005 HAS LEADING EDGE DAMAGED.  S/N 017 HAS NO DISCREPANCY
